# SDR CA130327004

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 20,685 hours
- Engine: Pwa PT6T3
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Ac
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT THE INVERTER FAILURE NR 2 WARNING LIGHT CAME ON.  AT APPROXIMATELY THE SAME TIME SMOKE WAS DETECTED IN THE CABIN.  EMERGENCY WAS DEALT WITH IAW THE CHECK LIST.  AFTER LANDING AT MAINTENANCE FACILITY, THE AME QUICKLY DETERMINED THAT THE NR 2 INVERTER HAD FAILED.  BURN MARKS ON THE OUTER CASE & A STRONG ODOR OF BURNED METAL/PLASTIC WAS DETECTED.  NR 2 INVERTER WAS REPLACED WITH SERVICEABLE UNIT AND NO FURTHER FAULT WAS DETECTED.
